# SDR SWIA200413100

- Difficulty date: March 24, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 19,762 hours, 28,428 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 844
- Condition: Inoperative
- Location: Stick Shaker
- Part time: 9,150 hours, 13,595 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L, P
- Precautionary procedure: D

## Discrepancy

NR 2 STALL SHAKER INOP.  REPLACED FIRST OFFICER'S STICK SHAKER SERVO PER MM 27-00-00.  OPS CHECK GOOD.
